I've been on Cymbalta for a month now and also Requip for RLS. I haven't taken the Requip in about 4 days now. Ever since the doc put me on these meds, I've had severe itching on my hands and feet. I'm still itching even since quitting the Requip. Has anyone else experienced itching with Cymbalta?? I don't know how much longer I can deal with it. Thanks in advance,
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...